MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2008

Tuberculous peritonitis during infliximab therapy.

Verhave J C, van Altena R, Wijnands M J H, Roerdink H Th J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Reactivation of tuberculosis is a severe side effect of anti-TNF treatment. Especially extrapulmonary forms of tuberculosis may occur, which are difficult to diagnose. The diagnosis may be obtained by a thorough search for Mycobacterium tuberculosis. We describe two patients who developed tuberculous peritonitis after infliximab therapy that was prescribed for treatment of rheumatoid arthritis. These cases illustrate that tuberculous peritonitis has a nonspecific clinical manifestation and that Mycobacteria can be difficult to find in ascites fluid. For this reason, tuberculostatic therapy has to be started in case of clinical suspicion. Before starting infliximab therapy, the patient must be thoroughly screened for the presence of (latent) tuberculosis.

Для цитирования: Verhave J C, van Altena R, Wijnands M J H, Roerdink H Th J. Tuberculous peritonitis during infliximab therapy.. The Netherlands journal of medicine. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.